# SDR COMA0860144

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N589CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 30,466 hours, 26,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5146 - RECEIVED PAX DOOR OUTER HANDLE MESSAGE.  PERFORMED QRH, MESSAGE DID NOT CLEAR.  RETURNED TO JAX WITHOUT INCIDENT.  PERFORMED OPERATIONAL CHECK OF PAX DOOR.  NO FURTHER DEFECTS.
